Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 36, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 11, 2013, 10:05 PM CDT for Pike County, Scott County, Illinois. It took effect at Mar 13, 2013, 1:00 PM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2013, 10:05 PM CDT (03:05 UTC)
- In effect from
- Mar 13, 2013, 1:00 PM CDT
- Expired
- Mar 14, 2013, 9:34 PM CDT
- In force
- 33 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Pike County, IL, Scott County, IL
The radar
The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Valley City (VALI2). The gauge peaked at 12.74 ft at Mar 15, 2013, 7:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05586100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
483
WGUS43 KLSX 120305
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 PM CDT MON MAR 11 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
.THIS FLOOD WARNING IS A RESULT OF PAST SNOW MELT AND RAINFALL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-171-130305-
/O.NEW.KLSX.FL.W.0036.130313T1800Z-000000T0000Z/
/VALI2.1.RS.130313T1800Z.130317T0000Z.000000T0000Z.NO/
1005 PM CDT MON MAR 11 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER AT VALLEY CITY
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 9:00 PM MONDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 15.9 FEET BY SATURDAY EVENING.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA IS
FLOODED.
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/12 03/13 03/14 03/15 03/16
ILLINOIS RIVER
VALLEY CITY 14.0 11.59 12.1 13.7 14.8 15.5 15.86 follow-up statements
090
WGUS83 KLSX 121716
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 PM CDT TUE MAR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN...GREENE AND JERSEY
COUNTIES
.THIS FLOOD WARNING IS A RESULT OF SNOWMELT AND RECENT HEAVY RAIN
THIS PAST WEEKEND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-171-131716-
/O.EXT.KLSX.FL.W.0036.130315T0300Z-000000T0000Z/
/VALI2.1.ER.130315T0300Z.130318T0000Z.000000T0000Z.NO/
1216 PM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE.
* AT 11:00 AM TUESDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE LATE THURSDAY
AND CREST NEAR 15.8 FEET SUNDAY EVENING.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA
IS FLOODED.
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
ILC013-061-083-131716-
/O.EXT.KLSX.FL.W.0031.130314T0600Z-000000T0000Z/
/HARI2.1.ER.130314T0600Z.130317T1200Z.000000T0000Z.NO/
1216 PM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE.
* AT 11:30 AM TUESDAY THE STAGE WAS 23.8 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY THURSDAY
MORNING AND CREST NEAR 27.1 FEET SUNDAY MORNING.
* IMPACT...AT 27.0 FEET...THE RIVER ROAD IN BEDFORD BECOMES FLOODED.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
* IMPACT...AT 18.2 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC
WILL NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054 3903 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/13 03/14 03/15 03/16 03/17
ILLINOIS RIVER
VALLEY CITY 14.0 11.47 12.2 13.3 14.4 15.3 15.7
HARDIN 25.0 23.76 24.3 25.2 26.0 26.6 27.1551
WGUS83 KLSX 130247
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 PM CDT TUE MAR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE ILLINOIS RIVER AT
...LA GRANGE LD TW AFFECTING BROWN COUNTY
...MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
...VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
...HARDIN AFFECTING CALHOUN...GREENE AND JERSEY COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-140247-
/O.EXT.KLSX.FL.W.0040.130317T1200Z-130320T1800Z/
/NLGI2.1.ER.130317T1200Z.130317T1800Z.130319T1800Z.NO/
947 PM CDT TUE MAR 12 2013
...THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAILWATER
* AT 9:00 PM TUESDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
RISE TO NEAR 23.1 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 23.0 FEET...ADJACENT FARMLAND AND WETLANDS BEGINS
FLOODING. ISLAND ROAD ACROSS THE RIVER IN WESTERN CASS COUNTY
BEGINS FLOODING.
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
* IMPACT...AT 16.5 FEET...THE EARTHEN PART OF THE DAM IS OVERTOPPED.
* IMPACT...AT 5.6 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3999 9058 3999 9046 3988 9051 3988 9063
$$
ILC137-149-140246-
/O.EXT.KLSX.FL.W.0041.130317T0600Z-000000T0000Z/
/MROI2.1.ER.130317T0600Z.130317T1800Z.000000T0000Z.NO/
947 PM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* AT 9:00 PM TUESDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY SUNDAY
MORNING AND CONTINUE TO RISE TO NEAR 17.1 FEET BY SUNDAY AFTERNOON.
* IMPACT...AT 17.4 FEET...MEREDOSIA BOAT DOCK FLOODS.
* IMPACT...AT 13.0 FEET...SUNSET BEACH ROAD BEGINS FLOODING ABOUT TWO
MILES NORTH OF MEREDOSIA NEAR THIS LEVEL.
&&
LAT...LON 3988 9063 3988 9051 3977 9053 3977 9067
$$
ILC149-171-140246-
/O.EXT.KLSX.FL.W.0036.130315T1000Z-000000T0000Z/
/VALI2.1.ER.130315T1000Z.130317T1800Z.000000T0000Z.NO/
947 PM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* AT 9:00 PM TUESDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY MORNING
AND CONTINUE TO RISE TO NEAR 15.7 FEET BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA IS
FLOODED.
* IMPACT...AT 0.9 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
ILC013-061-083-140246-
/O.CON.KLSX.FL.W.0031.130314T0600Z-000000T0000Z/
/HARI2.1.ER.130314T0600Z.130317T1200Z.000000T0000Z.NO/
947 PM CDT TUE MAR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* AT 9:30 PM TUESDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THURSDAY
MORNING AND CONTINUE TO RISE TO NEAR 27.1 FEET BY SUNDAY MORNING.
* IMPACT...AT 27.0 FEET...THE RIVER ROAD IN BEDFORD BECOMES FLOODED.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
* IMPACT...AT 18.2 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054 3903 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/13 03/14 03/15 03/16 03/17
ILLINOIS RIVER
LA GRANGE LD T 23.0 19.14 19.6 20.6 21.6 22.4 23.0
MEREDOSIA 17.0 12.92 13.3 14.6 15.7 16.6 17.0
VALLEY CITY 14.0 11.57 11.9 12.9 14.1 15.0 15.6
HARDIN 25.0 23.99 24.3 25.2 26.0 26.6 27.1457
WGUS83 KLSX 131651
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT WED MAR 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT
VALLEY CITY
HARDIN
.THIS FLOOD WARNING IS A RESULT OF SNOW MELT AND RAINFALL FROM LAST
WEEKEND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-171-141651-
/O.EXT.KLSX.FL.W.0036.130316T1500Z-130321T0600Z/
/VALI2.1.ER.130316T1500Z.130318T0600Z.130320T0600Z.NO/
1151 AM CDT WED MAR 13 2013
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MARCH 21...THE FLOOD
WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* FROM SATURDAY MORNING TO WEDNESDAY MORNING MARCH 20TH.
* AT 11 AM WEDNESDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SATURDAY
MORNING...CREST NEAR 14.6 FEET SUNDAY NIGHT AND FALL BELOW FLOOD
STAGE TUESDAY NIGHT
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA
IS FLOODED.
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
ILC013-061-083-141651-
/O.EXT.KLSX.FL.W.0031.130314T0900Z-000000T0000Z/
/HARI2.1.ER.130314T0900Z.130318T0000Z.000000T0000Z.NO/
1151 AM CDT WED MAR 13 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* FROM TONIGHT UNTIL FURTHER NOTICE.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST TO NEAR 27.0 FEET SUNDAY
NIGHT.
* IMPACT...AT 27.0 FEET...THE RIVER ROAD IN BEDFORD BECOMES FLOODED.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054 3903 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/14 03/15 03/16 03/17 03/18
ILLINOIS RIVER
VALLEY CITY 14.0 11.78 12.3 13.1 13.9 14.5 14.5
HARDIN 25.0 24.36 25.1 25.8 26.5 26.9 27.0159
WGUS83 KLSX 140241
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
941 PM CDT WED MAR 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
THE ILLINOIS RIVER AT
...VALLEY CITY
...HARDIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-171-150241-
/O.EXT.KLSX.FL.W.0036.130317T0300Z-130321T0600Z/
/VALI2.1.ER.130317T0300Z.130318T0600Z.130320T0600Z.NO/
941 PM CDT WED MAR 13 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* FROM SATURDAY EVENING TO THURSDAY MARCH 21.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.5 FEET BY MONDAY AND
THEN FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 14.0 FEET THE ROAD TO NORBUT WILDLIFE AREA IS FLOODED.
* IMPACT...AT 0.9 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
ILC013-061-083-150241-
/O.EXT.KLSX.FL.W.0031.130314T1200Z-000000T0000Z/
/HARI2.1.ER.130314T1200Z.130318T0000Z.000000T0000Z.NO/
941 PM CDT WED MAR 13 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE.
* AT 9 PM WEDNESDAY THE STAGE WAS 24.7 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.9 FEET BY SUNDAY EVENING.
* IMPACT...AT 27.0 FEET...THE RIVER ROAD IN BEDFORD BECOMES FLOODED.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
* IMPACT...AT 18.2 FEET...AT AND BELOW THIS HEIGHT, BARGE TRAFFIC WILL
NEED TO CONSIDER LOWERING TONNAGE TO AVOID GROUNDING.
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054 3903 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/14 03/15 03/16 03/17 03/18
ILLINOIS RIVER
VALLEY CITY 14.0 12.04 12.2 12.9 13.6 14.2 14.5
HARDIN 25.0 24.67 25.0 25.7 26.4 26.8 26.9152
WGUS83 KLSX 141651
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT THU MAR 14 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
ILLINOIS RIVER
AT VALLEY CITY...AFFECTING PIKE AND SCOTT COUNTIES
HARDIN...AFFECTING CALHOUN...GREENE AND JERSEY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO SNOW MELT AND
PRECIPITATION RECEIVED LAST WEEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-171-151651-
/O.EXT.KLSX.FL.W.0036.130318T0000Z-130320T1800Z/
/VALI2.1.ER.130318T0000Z.130318T1200Z.130319T1800Z.NO/
1151 AM CDT THU MAR 14 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* FROM SUNDAY EVENING TO WEDNESDAY AFTERNOON.
* AT 11:00 AM THURSDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY SUNDAY EVENING
AND CONTINUE TO RISE TO NEAR 14.1 FEET BY MONDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA IS
FLOODED.
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
ILC013-061-083-151651-
/O.CON.KLSX.FL.W.0031.000000T0000Z-000000T0000Z/
/HARI2.1.ER.130314T1549Z.130318T0600Z.000000T0000Z.NO/
1151 AM CDT THU MAR 14 2013
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL FURTHER NOTICE.
* AT 11:30 AM THURSDAY THE STAGE WAS 25.0 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY
EARLY MONDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054 3903 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/15 03/16 03/17 03/18 03/19
ILLINOIS RIVER
VALLEY CITY 14.0 12.36 12.8 13.4 13.8 14.1 14.0
HARDIN 25.0 25.03 25.3 25.7 25.9 26.0 26.0532
WGUS83 KLSX 150234
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT THU MAR 14 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ILLINOIS...
THE ILLINOIS RIVER AT
...VALLEY CITY
THE FLOOD WARNING IS CANCELLED.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-171-150304-
/O.CAN.KLSX.FL.W.0036.000000T0000Z-130320T1800Z/
/VALI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
934 PM CDT THU MAR 14 2013
THE FLOOD WARNING IS CANCELLED FOR
THE ILLINOIS RIVER AT VALLEY CITY.
* AT 8:30 PM THURSDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.7 FEET
TUESDAY MORNING.
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/15 03/16 03/17 03/18 03/19
ILLINOIS RIVER
VALLEY CITY 14.0 12.52 12.7 13.1 13.4 13.6 13.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 11, 9:00 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 11, 9:00 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 900 PM CDT MON MAR 11 2013 .UPDATE... ISSUED AT 853 PM CDT MON MAR 11 2013 DESPITE WESTERLY FLOW OVER THE AREA...LOW CLOUDS ARE TAKING THEIR TIME TO MOVE OUT THIS EVENING. THUS...HAVE MADE ADJUSTMENTS TO CLOUDCOVER AND TEMPERATURES TO REFLECT CURRENT TRENDS...THOUGH STILL CONFIDENT IN THE SEASONABLY COLD OVERNIGHT LOWS ACROSS THE REGION IN THE MID 20S TO LOW 30S. ASIDE FROM MINOR TWEAKS TO NEAR TERM TRENDS...NO OTHER CHANGES WERE WARRANTED THIS EVENING AS THE FORECAST REMAINS ON TRACK. JP && .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 331 PM CDT MON MAR 11 2013 (TONIGHT) MAIN CONCERN FOR TONIGHT IS HOW LONG LOW CLOUDS WILL HANG AROUND AND THEIR EFFECTS ON TEMPERATURES BEHIND DEPARTING CYCLONE OVER LOWER MICHIGAN. MODELS OFTEN ARE TOO FAST ERODING LOW CLOUD COVER IN THESE TYPES OF SITUATIONS...HOWEVER THE 1200 UTC NAM/GFS DO LOOK LIKE THEY HAVE A GOOD HANDLE ON THE WESTERN EDGE OF THE CLOUD DECK AND USED A BLEND OF THESE TWO FOR PRIMARY INPUT TO SKY GRIDS. THIS YIELDS DECREASING CLOUDS WSW-ENE TONIGHT WITH THE CLOUDINESS CONDITIONS STAYING OVER NE MO AND W/C IL WHERE LL CAA WILL CONTINUE UNDER CYCLONIC FLOW ALOFT. TEMPERATURES TONIGHT ARE FORECAST TO BE SEASONALLY COLD WITH LOWS RANGING FROM THE MID 20S TO NEAR FREEZING. GOSSELIN && .LONG TERM...(TUESDAY THROUGH NEXT MONDAY) ISSUED AT 331 PM CDT MON MAR 11 2013 (TUESDAY - WEDNESDAY) ANOTHER MIDLEVEL SYSTEM WITHIN NW FLOW ALOFT WILL COME OUT OF SASKATCHEWAN THIS EVENING DEEPEN WITH TIME AND TRAVEL INTO CENTRAL WISCONSIN BY 1800 UTC TUESDAY. THIS IMPULSE WILL ACT TO DEEPEN THE LONGWAVE TROUGH EAST OF THE ROCKY MOUNTAINS. A SECONDARY SHOT OF COLDER AIR WILL COME IN TOMORROW WITH THIS SECOND IMPULSE AS WELL AS LOW CLOUD COVER ONCE AGAIN. TEMPERATURES AGAIN WILL BE PROBLEMATIC DURING THIS PERIOD. MAV/MET MOS NUMBERS ARE 5+ DEGREES APART ON TUESDAY AND LEANED EVER SO SLIGHTLY TOWARD COOLER MET GUIDANCE (ESPECIALLY UP NORTH) GIVEN EXPECTED INCREASING LOW CLOUD COVER AND STRENGTHENING CAA THROUGHOUT THE DAY. HIGH TEMPERATURES ARE FORECAST TO RANGE FROM THE UPPER 30S UP NORTH TO LOW 50S OVER FAR SE MO. KEPT SCH POPS FOR RAIN/SNOW OVER NE MO AND W/C IL WHERE STRONGEST MIDLEVEL FORCING FOR ASCENT WILL BE LOCATED ALONG/AHEAD OF TRACK OF 500-HPA VORTICITY MAXIMA. SKIES WILL GRADUALLY CLEAR ON TUESDAY NIGHT FROM WEST TO EAST. WENT AOB COOLEST GUIDANCE IN AREAS WITH CLEAR SKIES EXPECTED...ROUGHLY IN C MO IN CLOSE PROXIMITY TO SFC RIDGE AXIS WHICH RESULTED IN L/M 20S. FURTHER EAST...FAVORED WARMER MET DUE TO MORE CLOUD COVER WITH LOWS IN THE UPPER 20S TO NEAR 30 DEGREES. STRONG WAA WILL COMMENCE ON WEDNESDAY ESPECIIALY OVER WESTERN SECTIONS OF THE AREA. WITH CLEAR OR MOSTLY CLEAR SKIES EXPECTED...WENT SEVERAL DEGREES ABOVE MODEL CONSENSUS AS NWP GUIDANCE HAS BEEN MUCH TOO COOL LATE THIS WINTER/EARLY THIS SPRING WITH FULL SUNSHINE. (THURSDAY - MONDAY) DRY WEATHER WITH MODERATING TEMPERATURES ARE EXPECTED DURING THE THURSDAY THROUGH FRIDAY TIMEFRAME UNDER INCREASING MIDLEVEL HEIGHTS AND 850-HPA TEMPERATURES. FRIDAY IS STILL LOOKING LIKE THE WARMEST DAY AS 850-HPA TEMPERATURES RANGE FROM +6-+12C FROM EAST TO WEST. HIGHS ON FRIDAY ARE EXPECTED TO BE IN THE 60S...WITH SOME AREAS OVER CENTRAL AND SOUTHEAST MISSOURI APPROACHING 70F. A COLD FRONT IS PROGGED TO MOVE THROUGH FRIDAY NIGHT/EARLY SATURDAY AND BRING SEASONAL TEMPERATURES BY SUNDAY. MIDLEVEL FLOW BECOMES ZONAL BY SATURDAY NIGHT WITH SEVERAL EMBEDDED SHORTWAVES BRINGING CHC POPS FOR RAIN AS SFC FRONT STALLS OUT SOMEWHERE TO OUR SOUTH AND MAY WAVER BACK AND FORTH. ANOTHER GOOD CHC AT RAIN IS EXPECTED ON MONDAY AS A STRONGER SHORTWAVE AMPLIFIES TO THE LEE OF THE NORTHERN ROCKIES AND A SFC WAVE DEVELOPS AND DEEPENS ALONG THE AFOREMENTIONED BAROCLINIC ZONE. INTERESTING TO NOTE THAT LATEST ECMWF IS MUCH COLDER AT LOW LEVELS AND VERBATIM WOULD ACTUALLY BRING A CHANCE AT SNOW OR AT LEAST A RAIN/SNOW MIX ON SAT NIGHT/SUNDAY. HOWVER...ITS LOW LEVEL TEMPS LOOKED TOO COLD GIVEN UPPER-LEVEL FLOW REGIME SO FOR NOW DID NOT TAKE THIS SCENARIO INTO ACCOUNT IN OFFICIAL FORECAST. ALL IN ALL...LOOKS LIKE A POTENTIALLY MOIST AND UNSETTLED WX PATTERN MAY RETURN FOR THE LATTER PART OF THIS WEEKEND AND LASTING INTO EARLY NEXT WEEK. GOSSELIN && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 544 PM CDT MON MAR 11 2013 EWD PROGRESSING BACK EDGE OF LOW LEVEL CLOUDS...AROUND 2500 FT ASSOCIATED WITH LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION WILL CLEAR OUT OF COU AROUND 00Z TUE...AND ADVECT E OF THE REST OF THE TAF SITES...FURTHER E AROUND 03Z TUE. SHOULD JUST BE SOME HIGH LEVEL CLOUDS FOR LATE EVNG AND OVERNIGHT. ANOTHER NW FLOW SHORTWAVE AND REINFORCING COLD FRONT WILL BRING ANOTHER SHOT OF LOW LEVEL CLOUDS TO THE FORECAST AREA TUE. THESE MVFR...LOW LEVEL CLOUDS SHOULD MAKE IT INTO UIN BY LATE TUE MRNG AND INTO THE REST OF THE TAF SITES DURING THE AFTN. W-NWLY SFC WINDS WILL WEAKEN THIS EVNG...AND THEN PICK UP AGAIN TUE MRNG AND BECOME GUSTY. SPECIFICS FOR KSTL...EWD ADVANCING CLEARING LINE SHOULD MAKE IT TO STL AROUND 03Z TUE...WITH JUST HIGH CLOUDS FOR LATE TGT AND TUE MRNG. ANOTHER BATCH OF LOW LEVEL CLOUDS SHOULD ADVECT SEWD INTO STL TUE AFTN. THESE CLOUDS SHOULD BE AROUND 3000 FT IN HEIGHT. WLY SFC WIND WILL WEAKEN THIS EVNG. THESE WLY SFC WINDS WILL BECOME RELATIVELY STRONG AND GUSTY AGAIN LATE TUE MRNG INTO THE AFTN. GKS && .PRELIMINARY POINT TEMPS/POPS... SAINT LOUIS 31 47 27 46 / 10 10 20 0 QUINCY 26 38 22 41 / 10 20 20 0 COLUMBIA 27 44 22 46 / 10 10 0 0 JEFFERSON CITY 27 47 23 47 / 5 5 0 0 SALEM 30 46 30 41 / 10 10 20 0 FARMINGTON 27 52 25 48 / 5 5 5 0 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 11, 3:52 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT MON MAR 11 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 352 PM CDT MON MAR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. GOSSELIN
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 10:21 PM CDT | River Flood Warning | LSX | Adams | 8 days |
| Mar 11, 10:21 PM CDT | River Flood Warning | LSX | Adams | 7 days |
| Mar 11, 10:21 PM CDT | River Flood Warning | LSX | Jackson, Randolph | 8 days |
| Mar 12, 12:05 PM CDT | River Flood Warning | LSX | Brown | 8 days |
| Mar 12, 12:05 PM CDT | River Flood Warning | LSX | Morgan, Pike | 6 days |
| Mar 12, 12:42 PM CDT | River Flood Warning | LSX | Adams | 5 days |
| Mar 12, 12:42 PM CDT | River Flood Warning | LSX | Madison | 8 days |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.